# SDR ASAA2024071551462

- Difficulty date: July 15, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA APPROX. STA. 988, RBL 32 GALLEY FLOOR SUPPORT PLATE TOP SURFACE CORRODED AS MARKED. GROUNDED - YES. BLENDED OUT CORROSION IAW B737-800 SRM 51-10-02. WEB ORIGINAL THICKNESS 0.040 IAW BAC DWG 147A5712 REV B, REMAINING THICKNESS 0.028, REMOVED 0.012. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED CORRODED WEB AND FLOOR SUPPORTS STA 986-1016 RBL 30 - RBL 47 IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW WEB IAW B737 8OO SRM 51-40-05 AND BAC DWG 147A5700 REV-. INSTALLED NEW WEB AND FLOOR SUPPORTS STA 986-1016 RBL30-RBL47 IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV-.
